Deformation of Entire Functions with Baker Domains

Nuria Fagella, Christian Henriksen

    Research output: Contribution to journalJournal articleResearchpeer-review


    We consider entire transcendental functions f with an invariant (or periodic) Baker Domain. First, we classify these domains into three types (hyperbolic, simply parabolic and doubly parabolic) according to the surface they induce when we take the quotient by the dynamics. Second, we study the space of quasiconformal deformations of an entire map with such a Baker Domain by studying its Teichmuller Space.
    Original languageEnglish
    JournalDiscrete and Continuous Dynamical Systems
    Issue number2
    Pages (from-to)379-394
    Publication statusPublished - 2006


    Dive into the research topics of 'Deformation of Entire Functions with Baker Domains'. Together they form a unique fingerprint.

    Cite this